MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD CRUCIATE PUNCH/TRIAL; IMPACTOR

ZIMMER BIOMET, INC. VNGD CRUCIATE PUNCH/TRIAL; IMPACTOR
Catalog Number 32-487276
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) d10: medical product: vngd cruciate punch/trial: catalog#32-487276, lot#z19h0983 g2: report source foreign: germany multiple mdr reports have been filed for this event.Please see associated report: 0001825034-2023-01932.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during kit inspection, two trial instruments were found to be brittle which resulted in a fracture on the wing chisel.There was no patient involvement and no adverse events have been reported as a result of the malfunction.Due diligence is in progress for this event; to date no further information has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d9; h2; h3; h6; h10.Upon receipt of additional information, this device was determined to be not reportable.Visual examination of the returned product identified signs of wear and use however was not fractured.Wear of the reported device has not resulted in serious injury or harm to the patient for this event or any prior events with same or similar products.
 
Event or Problem Description
Upon receipt of additional information, this device was determined to be not reportable.Visual examination of the returned product identified signs of wear and use however was not fractured.Wear of the reported device has not resulted in serious injury or harm to the patient for this event or any prior events with same or similar products.

Brand Name
VNGD CRUCIATE PUNCH/TRIAL
Common Device Name
IMPACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17564332
Report Number0001825034-2023-01933
Device Sequence Number6967284
Product Code HWA
UDI-Device Identifier00887868496448
UDI-Public(01)00887868496448(11)220726(10)ZB7273405
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-487276
Device Lot NumberZB7273405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexUnknown